# SDR AALA202504043245

- Difficulty date: March 16, 2025
- Submitted: April 5, 2025
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 25,304 hours, 10,728 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ECS AFT BULKHEAD INBOARD SIDE UPPER ATTACHED ANGLE CRACKED. REPAIRED RIGHT HAND ECS BAY AFT BULKHEAD UPPER INBOARD ATTACHED ANGLE. PER B737 SRM 57-10-10-2R- PROCEDURE 5.
